Jump to content

meowza

Member Since 01 May 2013
Offline Last Active Jul 30 2013 02:52 PM

Posts I've Made

In Topic: Just Took The Last Pill: My Advice For Those On Accutane

16 July 2013 - 10:05 AM

This was really helpful, thank you!

I have been having a dramatic increase in sweating and fatigue. Its so strange, frustrating and annoying! I hope it all goes away for both of us!


In Topic: Rashes On Arms

12 July 2013 - 09:24 PM

^ What they said. Ask the pharmacist, tell them your on accutane and they will find you a good one and tell you how to use it.

I have it too. Mostly because even my laundry detergent etc is irritating my skin.


In Topic: Should I Discontinue Accutane With The Side-Effects I Am Having?

10 July 2013 - 10:50 PM

I'm kind of in the same boat as you. I'm almost 3 months in. The things that are really killer are the fatigue, irritability, and memory/concentration issues. Its like I am thinking of something but I can't pull the word I need out of my brain. Very foggy and forgetful. I just saw my derm on Friday, and we agreed to push through. But everyone is different and can tolerate different things. What is your dosage and have you talked to your derm about your side effects?

 

 

>I am 3 months into my second course of Accutane and I am fed up with it to be honest.


So far my side-effects have been dryness of the whole body, fatigue, poor concentration/memory, irritable and moody and nightly nightmares

 

I really want to see it through but 3 more months seems so far away and I don't want to continue like this, what do you think?

 

 

Hey both,

 

Don't give up.  Keep pushing through and you will get the results you want.  I'm on my 4th course of isotretinoin currently and have trial and error'd some products I could recommend you in dealing with the side effects.  Please see my page as I must have written a million entries with them and my journey by now tongue.png.  As for the mental side of things, try to keep active, go to the gym etc - 3 months is nothing in the grand scheme of things.  You'll be glad you did it when completed.

 

Stay strong,  feel free to drop me a message. Best of luck.

 

 

 

Hey thanks for the encouragement :) It was needed and definitely appreciated! I will for sure check out your page and entires, I love reading about this stuff!


In Topic: Should I Discontinue Accutane With The Side-Effects I Am Having?

07 July 2013 - 12:12 PM

I'm kind of in the same boat as you. I'm almost 3 months in. The things that are really killer are the fatigue, irritability, and memory/concentration issues. Its like I am thinking of something but I can't pull the word I need out of my brain. Very foggy and forgetful. I just saw my derm on Friday, and we agreed to push through. But everyone is different and can tolerate different things. What is your dosage and have you talked to your derm about your side effects?


In Topic: Lip Blistering And Anxiety

24 June 2013 - 10:14 PM

I've heard of fatigue and lip irritation being common side effects of accutane so I wouldn't worry too much about it. Swollen lips sounds more like an allergic reaction though. Definitely let your doctor know about what's going on. Hopefully it works itself out but I found that bag balm really helps for your lips.

 

 

Thanks for the reassurance Tim714! I appreciate it. My derm appointment is next week and I made a list of the stuff I am concerned about. I had anxiety before Accutane (manageable without medication) and I think its just acting up. Now that you mentioned the allergic reaction, I did use a new Nivea lip balm about 20 minutes before I noticed the numbness and blisters. I think it may be it, they have since gone down and are almost back to normal after I did the benedryl and bag balm thing for 2 days!

 

Thanks for the reply, I appreciate it!